Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Extending drawings of complete graphs into arrangements of pseudocircles
A.M. Arroyo Guevara, B. Richter, M. Sunohara, (n.d.).
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Algorithmic aspects of homotopy theory and embeddability
S.Y. Zhechev, Algorithmic Aspects of Homotopy Theory and Embeddability, IST Austria, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
3-manifold triangulations with small treewidth
K. Huszár, J. Spreer, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik, 2019, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Graphs with at most one crossing
A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory (2018).
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed